# SDR DLM88010757

- Difficulty date: May 13, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 39,564 hours, 32,979 cycles
- Engine: Pwa JT8D219
- Engine time: 32,305 hours, 26,571 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718151
- Condition: Failed
- Location: Nr 1
- Part time: 32,305 hours, 26,571 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT WHILE LEVELING AT FL310 NR 1 ENGINE CAUSED LOUD BOOM AND BEGAN ROLLING BACK.  ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO ATL.  REPLACED ENGINE.
